Vol 3, No 1 (2013)

Table of Contents

Articles

Zengyuan Yue
Triangle principle of inertial transport in incompressible turbulence
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 1-21
PDF

Mahmood K. Jasim
Applications of lie group analysis to a core group model for isentropic super-dense stars
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 22-31
PDF

Süleyman Şenyurt, Ömer Faruk Çalışkan
Spherıcal ınvolutes of the fıxed pole curve on the tımelıke bertrand curve couple
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 32-37
PDF

Mohamed A. Ramadan, Adel A. El-Sayed
Matrix functions approximation for square matrices using Newton’s interpolation
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 38-56
PDF

Zi-Ming Wang, Wandong Lou
A new iterative algorithm of common solutions to quasi-variational inclusion and fixed point problems
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 57-72
PDF

Muhammed I. Syam, M. Naim anwar
A computational method for solving a class of non-linear singularly perturbed Volterra Integro-differential boundary-value problems
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 73-86
PDF

M.A. Hafiz
A new combined bracketing method for solving nonlinear equations
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 87-93
PDF

Raid Kamel Naji, Arkan N. Mustafa
The dynamicics of a prey- predator model with the existence of disease and pollution
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 94-123
PDF

A. Nagoor Gani, S.N. Mohamed Assarudeen
A novel approach to find the entire feasible solutions on fuzzy linear programming problem
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 124-134
PDF

A.Nagoor Gani, C.Arun Kumar
A new method for solving Bimatrix game using LCP under fuzzy environment
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 135-149
PDF

L. M. Saha, M. K. Das
Bifurcation and chaos measure in some discrete dynamical systems
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 150-166
PDF

Baker Al-Wardat, Khaled AlKhnaifes, Kamel Al-Khaled
An effective numerical method for solving nonlinear second-order boundary value problems
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 167-176
PDF

Chen Xiaogen
On the set of transitive indices for reducible tournament matrices
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 177-184
PDF

Shuai Wu, Liang Lin, Chao Wang
Continuous life annuities under uncertain interest rate
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 185-194
PDF

T. Panyatip
On the nonlinear circle plus operator related to the Laplacian
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 195-206
PDF

Niovi Kehayopulu
On semisimple and left quasi-regular elements of ordered semigroups
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 207-215
PDF

Ibrahim Yusuf
Comparison of some reliability characteristics between redundant systems requiring supporting units for their operations
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 216-232
PDF

A. Nagoor Gani, A. R. Manikandan
On fuzzy det - norm matrix
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 233-241
PDF

B.N. Mishra, R.K. Mohanty
Single cell Numerov type discretization for 2D biharmonic and triharmonic equations on unequal mesh
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 242-253
PDF

Anwar Ja'afar Mohamad Jawad
Soliton solutions for the Boussinesq equations
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 254-265
PDF

Mahmood K. Jasim, Raad A Swady, Raheam A Mansor Al-Saphory
Dynamical stability of charged isentropic superdense star model
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 266-277
PDF

Mohamed Zitane, Charaf Bensouda
Generalized Stepanov-like pseudo almost automorphic solutions to some classes of nonautonomous evolution equations
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 278-303
PDF

Debasish Sengupta
Expressions for the first eigenvalues and regularized trace formulae for a system of second order differential equations with a turning point
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 304-321
PDF

Saurabh Manro
A common fixed point theorem in G-metric space by using sub-compatible maps
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 322-331
PDF

Mario Paul Ahues, Muzafar Fattah Hama
Using Newton-Kantorovich method to compute QR and (L + I)U- factorizations
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 332-351
PDF

Chakir Tajani, Jaafar Abouchabaka, Otman Abdoun
Numerical simulation of an inverse problem: Testing the influence of data
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 352-364
PDF

Ibrahim Yusuf
Stochastic modeling of a repairable warm standby system in the presence of repair machines
Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 365-378
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS